# SDR 96FDEA00383

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6573100
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 71C102-01, FOUND RADOME TO BE MISALIGNED AT BS 178, ALLOWING RADOME TO CATCH DOUBLER WHICH CRACKED DOUBLER AND CHIPPED RADOME WL 235 LBL 4.  *S/D*  REPLACED RADOME WL 235, LBL 4 PER FEDEX SRM 53-50-4 AND REPAIRED SKIN DOUBLER BS 178, WL 235, LBL 4 PER FEDEX EA 7-5310-27737.
